Nonlinear equations with weighted potential type operators in Lebesgue spaces
Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences, Tome 125 (2011) no. 4, pp. 160-164 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

By method of monotone operators, existence and uniqueness theorems are proved for some classes of nonlinear equations with weighted potential type operators in Lebesgue spaces.
Keywords: nonlinear equations, potential type operator, monotone operator.
@article{VSGTU_2011_125_4_a19,
     author = {S. N. Askhabov},
     title = {Nonlinear equations with weighted potential type operators in {Lebesgue} spaces},
     journal = {Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences},
     pages = {160--164},
     year = {2011},
     volume = {125},
     number = {4},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/VSGTU_2011_125_4_a19/}
}
TY  - JOUR
AU  - S. N. Askhabov
TI  - Nonlinear equations with weighted potential type operators in Lebesgue spaces
JO  - Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences
PY  - 2011
SP  - 160
EP  - 164
VL  - 125
IS  - 4
UR  - http://geodesic.mathdoc.fr/item/VSGTU_2011_125_4_a19/
LA  - ru
ID  - VSGTU_2011_125_4_a19
ER  - 
%0 Journal Article
%A S. N. Askhabov
%T Nonlinear equations with weighted potential type operators in Lebesgue spaces
%J Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences
%D 2011
%P 160-164
%V 125
%N 4
%U http://geodesic.mathdoc.fr/item/VSGTU_2011_125_4_a19/
%G ru
%F VSGTU_2011_125_4_a19
S. N. Askhabov. Nonlinear equations with weighted potential type operators in Lebesgue spaces. Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences, Tome 125 (2011) no. 4, pp. 160-164. http://geodesic.mathdoc.fr/item/VSGTU_2011_125_4_a19/

[1] Askhabov S. N., Nonlinear equations of convolution type, Fizmatlit, Moscow, 2009, 304 pp. | MR

[2] Kolmogorov A. N., Fomin S. V., Elements of the Theory of Functions and Functional Analysis, Fizmatlit, Moscow, 2004, 570 pp.

[3] Askhabov S. N., “On a nonlinear equation with a potential-type weighing operator”, Proceedings of the Eighth All-Russian Scientific Conference with international participation. Part 3, Matem. Mod. Kraev. Zadachi, SamGTU, Samara, 2011, 24–27

[4] Askhabov S. N., “Approximate solution of nonlinear equations with weighted potential type operators”, Ufimsk. Mat. Zh., 3:4 (2011), 8–13 | Zbl